R Balasubramanian ; K Ramachandra - A Lemma in complex function theory II

hrj:109 - Hardy-Ramanujan Journal, January 1, 1989, Volume 12 - 1989 - https://doi.org/10.46298/hrj.1989.109
A Lemma in complex function theory IIArticle

Authors: R Balasubramanian 1; K Ramachandra 1

In this sequel to the previous paper with the same title, we prove a similar result as in part I, but which holds for $\vert f(z)\vert^k$, where $k>0$ is any real number.

Volume: Volume 12 - 1989
Published on: January 1, 1989
Imported on: March 3, 2015
Keywords: [MATH] Mathematics [math]

Consultation statistics

This page has been seen 116 times.
This article's PDF has been downloaded 144 times.